5 doctors weighed in:

Does sulfameth cause swollen lips, tongue pain?

5 doctors weighed in
Dr. Tara Passow
Dermatology
2 doctors agree

In brief: It could.

Allergic reaction or oral candidiasis (thrush) could be related to use of an antibiotic like sulfameth, so you could experience swollen lips and tongue pain.

In brief: It could.

Allergic reaction or oral candidiasis (thrush) could be related to use of an antibiotic like sulfameth, so you could experience swollen lips and tongue pain.
Dr. Tara Passow
Dr. Tara Passow
Thank
1 doctor agrees

In brief: Not for everone

If one has a specific allergy to sulfa drugs, this type of reaction is possible.

In brief: Not for everone

If one has a specific allergy to sulfa drugs, this type of reaction is possible.
Dr. Michael Montgomery
Dr. Michael Montgomery
Thank
Get help from a real doctor now
Dr. William Forsythe
Board Certified, Emergency Medicine
24 years in practice
171K people helped
Continue
108,000 doctors available
Read more answers from doctors